Pacific Journal of Mathematics

Strongly semisimple abelian groups.

R. A. Beaumont and D. A. Lawver

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 327-336.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911601

Mathematical Reviews number (MathSciNet)
MR0367087

Zentralblatt MATH identifier
0315.20047

Subjects
Primary: 20K99: None of the above, but in this section

Citation

Beaumont, R. A.; Lawver, D. A. Strongly semisimple abelian groups. Pacific J. Math. 53 (1974), no. 2, 327--336. https://projecteuclid.org/euclid.pjm/1102911601


Export citation

References

  • [1] R. A. Beaumont and R. S. Pierce, Subrings of algebraic number fields, Acta Sci. Math. Szeged, 22 (1961), 202-216.
  • [2] R. A. Beaumont and R. S. Pierce, Torsion free rings, Illinois J. Math., 5 (1961), 61-98.
  • [3] L. Fuchs, Abelian Groups, Pergamon Press, New York, 1960.
  • [4] F. Haimo, Radicaland antiradicalgroups, Rocky Mountain J. Math., 3 (1973), 91-106.
  • [5] N. Jacobson, Structureof Rings, Amer. Math. Soc. Colloq. Publications XXXVI.
  • [6] W. J. Wickless, Abelian groups which admit only nilpotent multiplications, Pacific J. Math., 40 (1972), 251-259.